Nursing · Nursing & Medical Sciences
A nurse accidentally administers a double dose of acetaminophen (Tylenol) to a client who only requires a single dose. What is the most appropriate immediate action the nurse must take?
- 1Ask a colleague to help assess the client
- 2Withhold the client's next dose of Tylenol
- 3Report the error as soon as possible✓
- 4Take no action, because this is an over-the-counter medication
Correct answer
Report the error as soon as possible
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Nursing & Medical Sciences?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Nursing & Medical Sciences